Skip to content

Tau Numbers, Natural Density, and Hardy and Wright's Theorem 437

Kennedy, R. E., & Cooper, C. N. (1990). Tau Numbers, Natural Density, and Hardy and Wright's Theorem 437. International Journal of Mathematics and Mathematical Sciences, 13(2), 383-386.

Type
Journal article
Intellectual base
Primary research
Year
1990
Volume
13
Issue
2
Pages
383-386
DOI
10.1155/s0161171290000876 did not resolve
DOI registrant
Wiley
Link
https://doi.org/10.1155/S0161171290000876

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Not confirmed. The DOI recorded for this work did not resolve when it was last checked, so it is shown above but not linked. The citation may still be sound; the recorded identifier is not. Flagged for repair.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a2ff21d6ef20 · see in the full table